Communications in Mathematical Sciences

Volume 14 (2016)

Number 1


Error analysis of a dynamic model adaptation procedure for nonlinear hyperbolic equations

Clément Cancès, Frédéric Coquel, Edwige Godlewski, Hélène Mathis, and Nicolas Seguin

pp. 1-30

Brittleness of Bayesian inference and new Selberg formulas

Houman Owhadi and Clint Scovel

pp. 83-145

Convergence to the equilibrium state for a Bose–Einstein 1D Kac grazing limit model

Radjesvarane Alexandre, Jie Liao, and Chunjin Lin

pp. 187-207